# SDR FDEA201809142541

- Difficulty date: September 14, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 81,031 hours, 17,948 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Part number: AJC7515501
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSPECTION CARRIED OUT ON RT REAR SPAR CAP FORWARD FLANGE LOCATED AT THE UPPER SECTION OF NR 4 BANJO FITTING OF LOWER VERTICAL STABILIZER, STA 2164 AND FOUND CRACK APPROX 0.2" LENGTH. SPAR CAP FORWARD FLANGE TRIMMED AS PER SRM 55-30-02-2R FIGURE 201 REPAIR 5. REPAIR CARRIED OUT AT RT NR 4 BANJO FITTING AS PER SRM 55-30-02-2R FIGURE 202 REPAIR 5. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
